# SDR SWAA950206

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT CHECK, FOUND STRINGER CLIPS CRACKED AT BS 400, S27L, AND 28L, AT BS 747, S10R, AT BS 500D, S3R AND 19R/L, AT BS 406, S3R, AT BS 380, S7L, AT BS 500A, S1, AT BS 727B, S14L, AT BS 663, S10R AND L, AND AT BS 727A, S16R.  REPLACED ALL PER BOEING STRUCTURAL REPAIR MANUAL.
